Path: Top -> Journal -> Jurnal Internasional -> Fuzzy Information and Engineering -> 2020 -> Volume 12, Issue 1
Group of L-homeomorphisms and Lf-representability of Permutation Groups
Oleh : Sini P, Fuzzy Information and Engineering
Dibuat : 2021-08-27, dengan 0 file
Keyword : L -topological spaces, symmetric groups, Lf-representable permutation groups, group of L-homeomorphisms, direct product of permutation groups
Url : http://www.tandfonline.com/doi/full/10.1080/16168658.2020.1798166
Sumber pengambilan dokumen : Web
In this paper we investigate the group of L-homeomorphisms of an L-topological space. If there exists an L-topology δ on a set X such that the group of L-homeomorphisms of the L-topological space (X,δ) is a permuation group K on X, then K is Lf-representable on X. It is proved that the direct sum of finite Lf-representable permutation groups is Lf-representable on X. We also investigate Lf-reprsentability of some cyclic subgroups of the group SX.
Deskripsi Alternatif :In this paper we investigate the group of L-homeomorphisms of an L-topological space. If there exists an L-topology δ on a set X such that the group of L-homeomorphisms of the L-topological space (X,δ) is a permuation group K on X, then K is Lf-representable on X. It is proved that the direct sum of finite Lf-representable permutation groups is Lf-representable on X. We also investigate Lf-reprsentability of some cyclic subgroups of the group SX.
Beri Komentar ?#(0) | Bookmark
| Properti | Nilai Properti |
|---|---|
| ID Publisher | gdlhub |
| Organisasi | Fuzzy Information and Engineering |
| Nama Kontak | Herti Yani, S.Kom |
| Alamat | Jln. Jenderal Sudirman |
| Kota | Jambi |
| Daerah | Jambi |
| Negara | Indonesia |
| Telepon | 0741-35095 |
| Fax | 0741-35093 |
| E-mail Administrator | elibrarystikom@gmail.com |
| E-mail CKO | elibrarystikom@gmail.com |
Print ...
Kontributor...
- Editor: Calvin